MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG TRIAL FEMORAL HEAD 32 S/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

SMITH & NEPHEW ORTHOPAEDICS AG TRIAL FEMORAL HEAD 32 S/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number 75100850
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this device become dislodged.Additional skin incision was needed to solve this issue.It took 1 hour to take this off from the patient's body.

Brand Name
TRIAL FEMORAL HEAD 32 S/+0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
oberneuhofstrasse 10d
baar 06340
SZ  06340
MDR Report Key9727779
Report Number9613369-2020-00027
Device Sequence Number2500454
Product Code LZO
UDI-Device Identifier07611996121834
UDI-Public07611996121834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number75100850
Device Catalogue Number75100850
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR